# SDR 06FDEA2433

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 49,908 hours, 11,426 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - 3EA FASTENER HOLES FOUND CRACKED ON ACCESS DOOR CUT-OUT BETWEEN XORS 683.4 AND XORS 713.6, STRINGER 36, LOWER SKIN PANEL.  COMPLIED WITH FEDEX E.A. #1-5710-100665,   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
